# SDR ABXA20240919177

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 95,189 hours, 15,999 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223534
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION ON TAKEOFF EICAS MSG C HYD SYS PRESS APPEARED AND AC PERFORMED ATB , AND AFTER LANDING MTX GROUNDED AC AND TROUBLE SHOT TO A CTR HYD PRESSURE SWITCH. AND REMOVED AND REPLACED CENTER HYDRALIC SYSTEM PRESSURE SWITCH IAW B767 AMM 29-11-09 OPS CHECK AND LEAK CHECK GOOD. MTX RETURNED AC TO SERVICE .
